# SDR 20001205SH023

- Difficulty date: October 21, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N617GA
- Make and model: Amd FALCON
- Aircraft serial: 88
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK MMTO, MEXICO DUE TO PRESSURIZATION PROBLEM.  CABIN AIR CONDITIONING VALVE BAD, VERIFIED VALVE IN THE OPEN POSITION PER MEL 21-12.  AIRCRAFT OPS CHECKED GOOD IN BOTH AUTO AND MANUAL.  (X)
